# SDR UPS02839968

- Difficulty date: December 7, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT, RT FUSELAGE NOSE W/W BELOW VENT DOOR SHEET METAL REPAIR.  FERRIED TO TCO.  REMOVED DAMAGE IAW DC8 SRM 51-1-21,OUT OF LIMITS IAW DC8 SRM 53-2-0.  HEAT TREATED SPLICE CHANNEL & REPAIR SPLICE FABBED SPLICE CHANNEL & REPAIR SPLICE IAW DC8 DWG 5613861 & DC8 SRM 53-2-0, OK TO ALODINE.  ALODINED SPLICE CHANNEL & REPAIR SPLICE IAW DC8 SRM 51-1-8.  PRIMED SPLICE CHANNEL & REPAIR SPLICE IAW DC8 SRM 51-1-8, OK TO INSTALL.
